MathSciNet Relay Station
MathSciNet bibliographic data
MR2601605 11F41 (11F70 11F80 14F20 14G35)
Virdol, Cristian Algebraic cycles on a product of two Hilbert modular surfaces. Trans. Amer. Math. Soc. 362 (2010), no. 7, 3691–3703.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement